Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Curvature forms for Lorentz $ 2$-manifolds


Author: John T. Burns
Journal: Proc. Amer. Math. Soc. 63 (1977), 134-136
MSC: Primary 53C50
MathSciNet review: 0470916
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: As a converse to the Gauss-Bonnet theorem for Lorentz metrics on 2-manifolds, we show that if $ \bar \Omega $ is a 2-form on the torus $ {T^2}$ and $ {\smallint _{{T^2}}}\bar \Omega = 0$ then $ \bar \Omega $ is the curvature form of some Lorentz metric on $ {T^2}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C50

Retrieve articles in all journals with MSC: 53C50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1977-0470916-6
PII: S 0002-9939(1977)0470916-6
Article copyright: © Copyright 1977 American Mathematical Society